Nontangential convergence at a point of a class of singular
Doklady Akademii Nauk, Tome 280 (1985) no. 5, pp. 1046-1050
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_5_a4,
author = {A. M. Diyachkov},
title = {Nontangential convergence at a point of a class of singular},
journal = {Doklady Akademii Nauk},
pages = {1046--1050},
year = {1985},
volume = {280},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_5_a4/}
}
A. M. Diyachkov. Nontangential convergence at a point of a class of singular. Doklady Akademii Nauk, Tome 280 (1985) no. 5, pp. 1046-1050. http://geodesic.mathdoc.fr/item/DAN_1985_280_5_a4/